# SDR DALA2024120411451

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 22,470 hours, 9,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Abnormal
- Location: Unknown
- Component: Personal Charge, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3028, F/A USED FIRE CONTAINMENT BAG FOR PAX PERSONAL CHARGER OVER HEATING-RETURNED TO GATE. CORRECTIVE ACTION: REPLACED FIRE CONTAINMENT BAG. (LP 5804982)
